MathSciNet Relay Station
MathSciNet bibliographic data
MR1401742 (97e:13015) 13B25 (13A15 13H10)
Heinzer, William; Huneke, Craig Gaussian polynomials and content ideals. Proc. Amer. Math. Soc. 125 (1997), no. 3, 739–745.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement